Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Delayed period, abdominal pain, and nausea. Had intercourse and took ipill. Is there chances of getting pregnant?

My gf is was on 25 january..i didnot ejaculate inside her.afer wiping my hand with cloth i fingured her. but as for precaution she took ipill after 13 hrs of happening....she had her period on 10 january..her nex periods were on 12 february and 10 march..but her 3 rd period is delayed by 6 days..and continuedonly 4 days....nd now also feeling nausea,abdominal pain...she has also been discahrging white after taking the pill..12 to 15 days of she pregnant or these are side effects of ipill..plz help!!!!!!!
Asked On : Wed, 1 May 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for using Health Care Magic Forum,

There is no chance for pregnancy . But confirm it by Urine pregnancy Test or by Ultrasound Abdomen to prevent stress and anxiety

I Hope I Provided Useful Information. Do ask Furthur Questions to help You get well soon.
Dr.J.Kingson John David
Answered: Sat, 22 Jun 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor